Utility functions of money for clear games
Bezalel Peleg
Naval Research Logistics Quarterly, 1965, vol. 12, issue 1, 57-63
Abstract:
In this paper we discuss the question of clearness of K‐games for catalogues as defined by Jentzsch in Ref. [4]. It is proved that when the coalition K has at least two members, a necessary and sufficient condition that all money games played by K will be clear is that the utility functions for money of the players of K are linear in money. In the proof we assume that the utility functions are concave.
Date: 1965
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800120104
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:12:y:1965:i:1:p:57-63
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().